# SDR 9PMA2020042700007

- Difficulty date: December 17, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N530TM
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 10,909 hours, 8,983 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 45AS65572009
- Part serial: K4723
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 10,909 hours, 8,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

PIC REPORTS LANDING GEAR TAKES 90 SECONDS TO RETRACT. AFTER OPERATIONAL CHECKS CAME TO FIND INOP. PRESSURE SWITCH CAUSING DELAY IN LANDING GEAR RETRACTION. AFTER FURTHER INVESTIGATION THERE WAS NO DAMAGE TO AIRCRAFT, OR INJURY TO CREW OR PAX.
